# SDR RRXA000539

- Difficulty date: February 24, 2000
- Submitted: May 30, 2000
- Operation: Air carrier
- Aircraft: N831AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46146
- Aircraft time: 52,593 hours, 15,270 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 527726607
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION DAMAGE TO SEAT TRACK OF OUTBOARD LOWER ATTACH FLANGE AND ROUND ATTACH FAST.  DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1.  FABRICATED AND INSTALLED NEW SEAT TRACK IAW DC-8 SRM 53-2-3.  CORROSION RECORDED IN EWA CORROSION PROGRAM.
